0
2013
Impact Factor

    On the Routh sphere

    2012, Vol. 8, No. 3, pp.  569-583

    Author(s): Bizyaev I. A., Tsiganov A. V.

    We discuss an embedding of the vector field associated with the nonholonomic Routh sphere in subgroup of the commuting Hamiltonian vector fields associated with this system. We prove that the corresponding Poisson brackets are reduced to canonical ones in the region without of homoclinic trajectories.
    Keywords: nonholonomic mechanics, Routh sphere, Poisson brackets
    Citation: Bizyaev I. A., Tsiganov A. V., On the Routh sphere, Rus. J. Nonlin. Dyn., 2012, Vol. 8, No. 3, pp.  569-583
    DOI:10.20537/nd1203011


    Download File
    PDF, 299.77 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License